# SDR ASAA2024040449051

- Difficulty date: April 4, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N296AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64304
- Aircraft time: 18,787 hours, 5,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948553
- Condition: Corroded
- Location: Bs 500l L/Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD STA 500L LOWER SUPPORT HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACE BULKHEAD LOWER SUPPORT IAW B737-900ER SRM 51-40-02-0G-0W 1" O .071" R .053" L 5" D .018".
